I was on 100 mg a day and I really could not feel the difference, although maybe a little better. So, I was told to take 2 a day. WELL...about 3 weeks later, the confusion and dizziness began. My daughter first noticed me as being fidgety. My sister said I was showing more of an attitude. I called the doctor and she stated that she did not believe it was the Lyrica, although the Lyrica was the only change of meds in the alloted time. I stopped taking 2, and went back to 1 a day. I am much better. Even on the one, I am still not sure if the Lyrica is doing anything or not?!?!? I am so fed up with drugs altogether, so I am weaning off the Lyrica altogether. First of all, Lyrica is no more than graduated Neurotin which is CHEAP. I am not going to feed $$ to anymore doctors.View Thread
I have been having the nose sores for a couple of years along with the diagnosis of Lupus and what ever of else you can have. I have tried aloe, neosporin, or any other type of salve. NOTHING works. I eat the best of yogurts. I take Lysine daily. I take Plaquenil. I have bee on and off steroids/prednisone. YIKES! There has to be something! Any takers have a solution as of yet?????View Thread
I think I have tried everything. Antibiotics, antibiotic salves, sprays, miracle mouthwash, vaseline, Manuka Honey, etc.. I am convinced the sores relate directly to anxiety, stress, and fatigue. Good luck to you.View Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.